# SDR 2007UALA03621

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 21,418 hours, 8,396 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CUTOUT FOR FUEL TANK PNL 540KB HAS 2 EA FASTENER HOLES FOR ATTACHMENT OF THE NUT PLATE CHANNEL TO THE WING SKIN ELONGATED BEYOND LIMITS.  COLD WORKED FASTENER HOLES AND INSTALLED NEW REPAIR BUSHINGS.
